Lowest Price Guaranteed

$5.95 Flat Rate Shipping

800-875-0448

ADVIL Advil - Allergy & Congestion Relief

20 tabs
ADVIL Advil - Allergy & Congestion Relief 20 tabs

This product has been discontinued. Please see similar products below.

AllStarHealth Guarantee

Advil - Allergy & Congestion Relief Description from ADVIL
Relief of: Sinus pressure, nasal swelling & congestion, sneezing, runny nose and headache.

Ingredients:
Active ingredients (in each tablet): Chlorpheniramine maleate 4 mg, antihistamine. Ibuprofen 200mg (NSAID), Pain reliever/ fever reducer. Phenylephrine HCI, Nasal decongestant.
Inactive ingredients: acesulfame potassium, artificial flavors, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, glyceryl behenate, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, silicon dioxide, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xantham gum.

Manufacturer's Directions
Do not take more than directed
Adults and children 12 years of age and over:
take 1 tablet every 4 hours while symptoms persist
do not take more than 6 tablets in any 24 hour period, unless directed by a doctor
children under 12 years of age: do not use because this product contains too much medication for children under this age.

Manufacturer's Disclaimer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
if an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
are age 60 or older
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
have 3 or more alcoholic drinks every day while using this product
take more or for a longer time than directed



Be The First To Review This Product